# SDR 2013FA0000113

- Difficulty date: February 10, 2013
- Submitted: February 22, 2013
- Operation: General aviation
- Aircraft: N5269T
- Make and model: Piper PA 28-180
- Aircraft serial: 287205253
- Engine: Lyc VO360*
- System (JASC): 7414 · Magneto/Distributor
- Part: Distributor Blk
- Part number: 10357584
- Condition: Inoperative
- Location: Rt Magneto
- Component: Magneto
- Component part number: 101630453
- Stage of operation: TX
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

PILOT COMPLAINED OF ROUGH ENGINE & LOSS OF POWER.  GROUND RUN DETERMINED THAT THE RT MAGNETO WAS CAUSING PROBLEM.  ENSURED RT WAS CORRECT POSITION ON SWITCH.  PULLED AND CLEANED ALL SPARK PLUGS FOR RT MAGNETO.  PULLED RT MAGNETO, TESTED CONDENSER, AND COIL BOTH OK.  FOUND DISTRIBUTOR BLOCK DRIVE BEARING WAS LOOSE IN ASSY.  REPLACED DISTRIBUTOR GEAR/BLOCK ASSY AND POINTS WITH NEW PARTS.  C/W SI1437 TIMING OF MAG AND TO ENGINE.  POST WORK GROUND RUNUP CHECK IAW MFG SI1132A MAGNETO CHECK FOUND ALL OK.
